MAUDE Adverse Event Report: Noah Medical Corp. Galaxy System; Galaxy System Bronchoscope

Noah Medical Corp. Galaxy System; Galaxy System Bronchoscope
Catalog Number GALB-001
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a galaxy-assisted biopsy of a right lower lobe lesion.During the procedure, anesthesia identified a several-hundred-cubic-centimeter air leak that affected ventilation.The breathing circuit was checked and confirmed closed, and the leak was localized to the interface between the bronchoscope and bronch connector.Saline-soaked gauze partially reduced the leak, and vaseline gauze subsequently resolved it completely.The patient remained stable, and the procedure was completed without recurrence of the leak.At the end of the procedure, after the bronchoscope was retracted to the endotracheal tube, a right pneumothorax was identified during post-procedure fluoroscopy.A chest tube was placed, and the patient was admitted for management.Attempts to gather additional patient demographics were unsuccessful.
 
Additional Manufacturer Narrative
Additional information from a noah clinical representative stated that, as of ten days after the procedure, the patient remained hospitalized.The physician stated before the procedure that the patient was at increased risk for pneumothorax due to the patient's interstitial lung disease and the location of the lesion near the pleura and diaphragm.The bronch connector was returned for investigation, and the bronchoscope was discarded after the procedure.System and bronchoscope manufacturing records were reviewed and found no issues associated with this case.Manufacturing records confirmed that the bronchoscope and bronch connector passed the applicable final qa/qc inspections prior to release.Video review demonstrated successful galaxy system operation and biopsy activity near the pleura and diaphragm, with no system performance issue related to the pneumothorax observed.Hardware evaluation confirmed that the bronch connector could leak at the seal cap-to-scope interface when used with a smaller-diameter scope shaft, consistent with the reported leak resolving after vaseline gauze application.The physician considered the patient at increased risk for pneumothorax due to the underlying interstitial lung disease and peripheral lesion location.The available information does not indicate that the pneumothorax was attributed to the galaxy system or bronch connector leak.This mdr has been submitted because the patient experienced a right pneumothorax requiring chest tube placement and hospitalization following a galaxy-assisted bronchoscopy procedure.The investigation confirmed a bronch connector sealing issue that caused temporary ventilation difficulty, however, the leak was resolved during the procedure, the patient remained stable, and the investigation does not reasonably suggest that the connector leak caused or contributed to the pneumothorax.No galaxy system or bronchoscope malfunction related to the patient injury was reported or observed.

Brand Name
Galaxy System
Common Device Name
Galaxy System Bronchoscope
Manufacturer (Section D)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer Contact
michael chibbaro
2075 zanker road
san jose, CA 95131
MDR Report Key50172456
Report Number3021325287-2026-00039
Device Sequence Number20921325
Product Code EOQ
UDI-Device Identifier00850048825086
UDI-Public(01)00850048825086(11)251023
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
k223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGALB-001
Device Lot Number6026032501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight152 LB
Patient RaceWhite